Alert archive / Oklahoma / Special Weather Statements in 2021
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Nov 10, 2021, 8:51 PM CST for Muskogee County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 10, 2021, 8:51 PM CST (02:51 UTC)
- Expired
- Nov 10, 2021, 9:15 PM CST
- In force
- 24 min
- Issued by
- NWS Tulsa, OK
- Hail
- 0.75 in
- Wind
- 50
County Muskogee County, OK
The radar
The Tulsa radar (KINX), 65 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 964 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.4
The text
As transmitted.
733
WWUS84 KTSA 110251
SPSTSA
Special Weather Statement
National Weather Service Tulsa OK
851 PM CST Wed Nov 10 2021
OKZ066-070-071-110315-
Muskogee OK-Okmulgee OK-McIntosh OK-
851 PM CST Wed Nov 10 2021
...A strong thunderstorm will impact portions of northeastern
McIntosh, northwestern Muskogee and east central Okmulgee Counties
through 915 PM CST...
At 850 PM CST, Doppler radar indicated a strong thunderstorm 6 miles
southwest of Boynton, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations in or near the path include...
Muskogee... Oktaha...
Taft... Boynton...
Council Hill... Rentiesville...
Keefeton... Wainwright...
Summit... Hitchita...
Eram...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CST for
southeastern, northeastern and east central Oklahoma.
&&
LAT...LON 3547 9579 3565 9587 3582 9536 3557 9524
TIME...MOT...LOC 0250Z 247DEG 39KT 3560 9575
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
$$
SniderWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Nov 10, 5:21 PM CST, 3 hours 30 minutes earlier.
Area forecast discussion, Nov 10, 5:21 PM CST, 3 hours 30 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 521 PM CST Wed Nov 10 2021 ...New AVIATION... .SHORT TERM... (Through Tonight) Issued at 139 PM CST Wed Nov 10 2021 Cap continues to slowly erode this afternoon in association with stronger forcing/low level moisture transport ahead of approaching upper trough. Extensive cloud cover, including scattered showers have inhibited stronger surface heating but still expect SBCAPES to climb into the 1000-1300 J/kg range by late afternoon. Strong to severe storms are expected to develop in the 22-00Z time frame west of Tulsa along frontal boundary with convective line moving into the metro by early evening. Although deep layer shear will be somewhat marginal, steep mid level lapse rates and low wet bulb zero heights will support the potential for severe hail. Further south, across southeast Oklahoma, a discrete thunderstorm or two may develop ahead of main convective line. 0-1 km shear will increase into the 35-40 knot range in association with low level jet and at least a limited tornado threat with large hail/damaging winds will persist through the evening hours. In addition, brief heavy rainfall will be possible over much of the region as PWAT values climb to around 1.25 inches, which is 2 standard deviations from normal. With dormant vegetation over some of the area, localized flooding will be possible with a few of the stronger storms. The overall severe threat will begin to slowly diminish as line of storms move into northwest Arkansas late this evening with the heavier precipitation shifting east of area around 3 am. && .LONG TERM... (Thursday through next Tuesday) Issued at 139 PM CST Wed Nov 10 2021 Cooler conditions into Thursday behind front with high temperatures in the lower 60s. A secondary mid level vort max will rotate around backside of stronger upper low developing over the western Great Lakes region late Thursday night into early Friday morning. A few light rain showers will be possible during this time across NE OK/NW AR with a secondary surge of cooler air into the day Friday. 1026 MB surface high pressure progged to build over the region by Saturday morning and with light winds/clear skies, expect the potential for a more widespread freeze. Another weak cold front will move through on Sunday but with limited moisture to work with, any precipitation would be light a best. As zonal flow aloft becomes established into the early part of next week, warmer conditions are expected with increasing southerly winds. && .AVIATION... (00Z TAFS) Issued at 505 PM CST Wed Nov 10 2021 Cluster of thunderstorms will likely impact the NE OK TAF sites between the 00-04Z time period with LIFR visibilities in the stronger storms. Similar brief/tempo conditions are expected at MLC and NW AR TAF sites later this evening. Behind the main convective line, a brief period of stratiform precip with higher based VFR ceilings will be possible before skies clear from west to east between 06-09Z. Also a period of gusty northwest winds behind the front, especially at E OK TAF sites, before decreasing Thursday morning. && .PRELIMINARY POINT TEMPS/POPS... TUL 45 63 42 55 / 80 0 20 0 FSM 49 64 42 59 / 100 0 10 20 MLC 46 63 42 58 / 100 0 0 10 BVO 42 61 40 53 / 80 0 20 0 FYV 43 60 37 54 / 100 0 10 20 BYV 45 58 40 51 / 100 0 10 10 MKO 45 61 42 54 / 90 0 10 10 MIO 43 59 40 51 / 90 0 20 10 F10 45 63 41 56 / 90 0 10 10 HHW 49 64 41 61 / 100 0 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...12 LONG TERM....12 AVIATION...12
Hazardous weather outlook, Nov 10, 4:38 PM CST, 4 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 438 PM CST Wed Nov 10 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111130- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 438 PM CST Wed Nov 10 2021 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Remainder of this Afternoon and Tonight. TORNADO. RISK...Limited. AREA...Southeast Oklahoma. ONSET...After 6 PM. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma. ONSET...Ongoing. HEAVY RAIN AND FLASH FLOOD. RISK...Limited. AREA...Eastern Oklahoma. ONSET...Ongoing. DISCUSSION... Scattered strong thunderstorms have started to develop across portions of eastern Oklahoma late this afternoon. The thunderstorm activity will likely continue to increase in coverage and intensity into the evening hours. Some of these storms could be severe with damaging winds and hail to the size of quarters the main concerns. Although the overall tornado threat is limited, the potential for a tornado or two will exist for a short time early this evening across southeast Oklahoma. The overall severe weather potential will begin to decrease as storms move into northwest Arkansas late this evening although a few strong storms could persist. In addition to the severe thunderstorm potential, localized heavy rainfall and flash flooding are possible through the evening hours. The heavier precipitation will shift east of northwest Arkansas between Midnight and 3 AM. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY...No Hazards. FRIDAY...High Wind Potential. SATURDAY THROUGH TUESDAY...No Hazards. EXTENDED DISCUSSION... A reinforcing cold front will pass Thursday night with gusty northerly winds and cooler temperatures on Friday. Dry and cooler weather continues through the weekend with warmer temperatures and a return to southerly winds by early next week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Nov 10, 8:24 PM CST, 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
824 PM CST Wed Nov 10 2021
OKZ070-110300-
Muskogee OK-
824 PM CST Wed Nov 10 2021
...A strong thunderstorm will impact portions of northwestern
Muskogee County through 900 PM CST...
At 824 PM CST, Doppler radar indicated a strong thunderstorm over
Boynton, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations in or near the path include...
Muskogee... Oktaha...
Taft... Boynton...
Keefeton... Wainwright...
Summit...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CST for
northeastern and east central Oklahoma.
&&
LAT...LON 3574 9569 3580 9546 3580 9542 3582 9536
3581 9532 3557 9527 3559 9571
TIME...MOT...LOC 0224Z 259DEG 21KT 3566 9563
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
LacySpecial weather statement, Nov 10, 8:33 PM CST, 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
833 PM CST Wed Nov 10 2021
OKZ073-110300-
Pittsburg OK-
833 PM CST Wed Nov 10 2021
...A strong thunderstorm will impact portions of southeastern
Pittsburg County through 900 PM CST...
At 833 PM CST, Doppler radar indicated a strong thunderstorm 3 miles
southeast of Savanna, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations in or near the path include...
Mcalester... Hartshorne...
Krebs... Savanna...
Alderson... Mcalester Regional Airport...
Blanco... Haileyville...
Pittsburg... Dow...
Bache...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CST for
southeastern Oklahoma.
&&
LAT...LON 3486 9591 3499 9551 3485 9551 3474 9552
3469 9585
TIME...MOT...LOC 0233Z 254DEG 30KT 3480 9580
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
LacyLocal storm report, Nov 10, 8:34 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
834 PM CST WED NOV 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM TSTM WND DMG 4 E TULSA 36.14N 95.85W
11/10/2021 TULSA OK BROADCAST MEDIA
SOCIAL MEDIA WITH PIC SHOWING TREE DAMAGE.
POSSIBLE TORNADO DAMAGE PATH.
&&Local storm report, Nov 10, 8:45 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
845 PM CST WED NOV 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM TSTM WND DMG 4 WSW TULSA 36.10N 95.98W
11/10/2021 TULSA OK BROADCAST MEDIA
TREE DOWNED BY THUNDERSTORM WINDS AND
BLOCKING RIVERSIDE DRIVE.
&&
JDSSpecial weather statement, Nov 10, 8:50 PM CST, 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
850 PM CST Wed Nov 10 2021
OKZ049-110315-
Pushmataha OK-
850 PM CST Wed Nov 10 2021
...A strong thunderstorm will impact portions of northwestern
Pushmataha County through 915 PM CST...
At 850 PM CST, Doppler radar indicated a strong thunderstorm 6 miles
west of Stanley, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations in or near the path include...
Clayton... Clayton Lake State Park...
Dunbar... Stanley...
Sardis...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CST for
southeastern Oklahoma.
&&
LAT...LON 3459 9567 3460 9552 3467 9551 3468 9547
3468 9534 3449 9525 3445 9563
TIME...MOT...LOC 0250Z 238DEG 16KT 3455 9558
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
LacySpecial weather statement, Nov 10, 8:51 PM CST, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
851 PM CST Wed Nov 10 2021
OKZ066-070-071-110315-
Muskogee OK-Okmulgee OK-McIntosh OK-
851 PM CST Wed Nov 10 2021
...A strong thunderstorm will impact portions of northeastern
McIntosh, northwestern Muskogee and east central Okmulgee Counties
through 915 PM CST...
At 850 PM CST, Doppler radar indicated a strong thunderstorm 6 miles
southwest of Boynton, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations in or near the path include...
Muskogee... Oktaha...
Taft... Boynton...
Council Hill... Rentiesville...
Keefeton... Wainwright...
Summit... Hitchita...
Eram...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CST for
southeastern, northeastern and east central Oklahoma.
&&
LAT...LON 3547 9579 3565 9587 3582 9536 3557 9524
TIME...MOT...LOC 0250Z 247DEG 39KT 3560 9575
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SniderThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 6:00 PM CST | Special Weather Statement | TSA | Osage | 15 min |
| Nov 10, 6:17 PM CST | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 43 min |
| Nov 10, 6:20 PM CST | Special Weather Statement | TSA | Washington | 25 min |
| Nov 10, 6:26 PM CST | Special Weather Statement | TSA | Osage | 34 min |
| Nov 10, 6:38 PM CST | Special Weather Statement | TSA | Tulsa | 37 min |
| Nov 10, 6:43 PM CST | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 47 min |
| Nov 10, 6:47 PM CST | Special Weather Statement | TSA | Nowata, Washington | 43 min |
| Nov 10, 6:54 PM CST | Special Weather Statement | TSA | Nowata | 36 min |
| Nov 10, 7:00 PM CST | Special Weather Statement | TSA | Tulsa | 30 min |
| Nov 10, 7:01 PM CST | Special Weather Statement | TSA | Creek | 29 min |
| Nov 10, 7:07 PM CST | Severe Thunderstorm Warning | TSA | Creek, Rogers, Tulsa, Wagoner | 38 min |
| Nov 10, 7:20 PM CST | Severe Thunderstorm Warning | TSA | Nowata | 25 min |
| Nov 10, 7:20 PM CST | Tornado Warning | TSA | Rogers, Tulsa | 10 min |
| Nov 10, 7:22 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 23 min |
| Nov 10, 7:23 PM CST | Areal Flood Advisory | TSA | Creek, Okmulgee, Osage, Rogers, Tulsa, Wagoner | 3 hr |
| Nov 10, 7:26 PM CST | Tornado Warning | TSA | Rogers, Tulsa, Wagoner | 34 min |
| Nov 10, 7:29 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Rogers, Tulsa, Wagoner | 46 min |
| Nov 10, 7:41 PM CST | Special Weather Statement | TSA | Okmulgee | 34 min |
| Nov 10, 7:48 PM CST | Special Weather Statement | TSA | Craig | 27 min |
| Nov 10, 7:51 PM CST | Tornado Warning | TSA | Mayes, Rogers | 39 min |
| Nov 10, 8:04 PM CST | Special Weather Statement | TSA | Pittsburg | 26 min |
| Nov 10, 8:06 PM CST | Special Weather Statement | TSA | Choctaw | 24 min |
| Nov 10, 8:14 PM CST | Special Weather Statement | TSA | Delaware, Ottawa | 46 min |
| Nov 10, 8:15 PM CST | Tornado Warning | TSA | Delaware, Mayes | 30 min |
| Nov 10, 8:18 PM CST | Special Weather Statement | TSA | Adair, Cherokee | 57 min |
| Nov 10, 8:24 PM CST | Special Weather Statement | TSA | Muskogee | 36 min |
| Nov 10, 8:33 PM CST | Special Weather Statement | TSA | Pittsburg | 27 min |
| Nov 10, 8:42 PM CST | Severe Thunderstorm Warning | TSA | Delaware | 33 min |
| Nov 10, 8:42 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 33 min |
| Nov 10, 8:50 PM CST | Special Weather Statement | TSA | Pushmataha | 25 min |
| Nov 10, 8:55 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee | 35 min |
| Nov 10, 9:05 PM CST | Areal Flood Advisory | TSA | Cherokee, McIntosh, Mayes, Muskogee, Okmulgee, Wagoner | 3 hr |
| Nov 10, 9:17 PM CST | Special Weather Statement | TSA | Haskell, Muskogee, Sequoyah | 43 min |
| Nov 10, 9:19 PM CST | Special Weather Statement | TSA | Choctaw | 26 min |
| Nov 10, 9:22 PM CST | Special Weather Statement | TSA | Pushmataha | 23 min |
| Nov 10, 9:44 PM CST | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 46 min |
| Nov 10, 9:52 PM CST | Special Weather Statement | TSA | Haskell, Sequoyah | 38 min |
| Nov 10, 9:55 PM CST | Areal Flood Advisory | TSA | Adair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 1 more | 3 hr |
| Nov 10, 10:30 PM CST | Special Weather Statement | TSA | LeFlore | 45 min |
| Nov 10, 10:49 PM CST | Areal Flood Advisory | TSA | Latimer, Pushmataha | 3 hr |
| Nov 10, 11:17 PM CST | Special Weather Statement | TSA | LeFlore | 28 min |
| Nov 10, 9:13 PM CST | Special Weather Statement | TSA | Benton, Washington | 47 min |
| Nov 10, 10:08 PM CST | Special Weather Statement | TSA | Sebastian | 37 min |
| Nov 10, 10:34 PM CST | Special Weather Statement | TSA | Franklin, Sebastian | 41 min |
Nearby
Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.